Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Weighted norm inequalities for homogeneous families of operators


Author: José L. Rubio de Francia
Journal: Trans. Amer. Math. Soc. 275 (1983), 781-790
MSC: Primary 42B25; Secondary 43A85
MathSciNet review: 682732
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If a family of operators in $ {R^n}$ is invariant under rotations and dilations and satisfy a certain inequality in $ {L^p}({l^r})$, then it is uniformly bounded in the weighted space $ {L^r}(\vert x\vert{^{n(r/p - 1)}}\,dx)$. This is the main consequence of a more general result for operators in homogeneous spaces. Applications are given to certain maximal operators, the Fourier transform and Bochner-Riesz multipliers.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B25, 43A85

Retrieve articles in all journals with MSC: 42B25, 43A85


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0682732-8
Keywords: Weighted norm inequalities, rotation and dilation invariant operators, vector valued inequalities, amenable groups
Article copyright: © Copyright 1983 American Mathematical Society